Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-58144
Barbour, A D; Reinert, G (2011). The shortest distance in random multi-type intersection graphs. Random Structures & Algorithms, 39(2):179-209.
|Published Version (English)|
PDF - Registered users only
View at publisher
Using an associated branching process as the basis of our approximation, we show that typical inter-point distances in a multi-type random intersection graph have a defective distribution, which is well described by a mixture of translated and scaled Gumbel distributions, the missing mass corresponding to the event that the vertices are not in the same component of the graph. © 2010 Wiley Periodicals, Inc.
81 downloads since deposited on 17 Feb 2012
12 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||17 Feb 2012 18:49|
|Last Modified:||02 Jun 2014 16:02|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page